# SDR HEEA062862

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 206040530001
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CASE ASSEMBLY LINERS WORN AND CORRODED.
